# SDR R004808

- Difficulty date: March 15, 2001
- Submitted: March 15, 2001
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Aircraft: SJ3R
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: C7075
- Condition: Broken
- Location: Hub
- Part time: 1,724 hours, 1,418 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE PROPELLER WAS RECEIVED FOR COMPLAINT OF EXCESSIVE VIBRATION. AFTER DISASSEMBLY, INSPECTION REVEALED C7075 BLADE BEARINGS BROKEN, BEARING FRAGMENTS FOUND IN HUB BLADE SOCKETS 2 THROUGH 6, COMPOSITE WINDING DAMAGE TO BLADES 2 THROUGH 4, BLADE NR 4 FORK SLOT THIN WALL SIDE BRIKEN ON FORK CAM FOLLOWER AND B-475 RETENTION WASHER DAMAGED BEYOND REPAIR ON BLADE NR 4 PITCH CHANGE BRACKET, PITCH CHANGE BRACKET BOLTS FAILED TORQUE TEST ON BLADES 3 & 4.
